# SDR ASAA2017111722620

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,244 hours, 5,315 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. LEFT SIDE WINDOW OVERHEAT LITE REMAINED EXTINGUISHED AFTER RESET.
